Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Determined Admissible Sets


Author: J. P. Aguilera
Journal: Proc. Amer. Math. Soc. 148 (2020), 2217-2231
MSC (2010): Primary 03D70, 03E15, 03E30, 03E60, 91A44
DOI: https://doi.org/10.1090/proc/14914
Published electronically: January 21, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown, from hypotheses in the region of $ \omega ^2$ Woodin cardinals, that there is a transitive model of Kripke-Platek set theory containing $ \mathbb{R}$ in which all games on $ \mathbb{R}$ are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03D70, 03E15, 03E30, 03E60, 91A44

Retrieve articles in all journals with MSC (2010): 03D70, 03E15, 03E30, 03E60, 91A44


Additional Information

J. P. Aguilera
Affiliation: Department of Mathematics, University of Ghent. Krijgslaan 281-S8, B9000 Ghent, Belgium; Institute of Discrete Mathematics and Geometry, Vienna University of Technology. Wiedner Hauptstraße 8–10, 1040 Vienna, Austria
Email: aguilera@logic.at

DOI: https://doi.org/10.1090/proc/14914
Received by editor(s): December 3, 2018
Received by editor(s) in revised form: July 16, 2019, August 10, 2019, September 1, 2019, September 2, 2019, and September 22, 2019
Published electronically: January 21, 2020
Additional Notes: This work was partially supported by FWF grants P-31063 and P-31955.
Communicated by: Heike Mildenberger
Article copyright: © Copyright 2020 J. P. Aguilera